# SDR CALA2022081002008

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 44,018 hours, 15,298 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Low Pressure
- Location: Eng #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 1 LOW PRESSURE LIGHT LIGHT ON ENG DRIVEN NO 1 HYDRAULIC PUMP LOW PRESSURE ILLUMINATED IN FLT. RAN QRH PICTURE ADDED. REMOVED ENGINE NUMBER 1  ENGINE DRIVEN HYDRAULIC PUMP(EDP) PER INFO ONLY HYD PUMP INSTALLED UP TO ITEM I . REF AMM 29-11-11-400-801-001. EC/RA #7900-01440 AND AMM 29-11-11-000-801-001 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1826476  SN OFF 0410 WILL REQUIRE POWERPLANT TEST REF 71-00-00-800-811-F00 ADD EMP:391342 ADD EMP:U032200,U390078,U390203 PUMP, HYD ENG D  OFF 29-2910-9-0003 0410 ON 29-2910-9-0003 1896 ACCOMPLISHED OPERATIONAL TEST OF #1 ENG HYD P[UMP REF MM29-11-11-400-801-001. NO LEAKS NOTED DURING TEST
